Holomorphic endomorphisms of complex weyl chambers of the series Dn

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)237-238
Number of pages2
JournalRussian Mathematical Surveys
Volume34
Issue number2
DOIs
StatePublished - Apr 30 1979
Externally publishedYes

Fingerprint

Endomorphisms
Series

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Holomorphic endomorphisms of complex weyl chambers of the series Dn . / Kaliman, Shulim.

In: Russian Mathematical Surveys, Vol. 34, No. 2, 30.04.1979, p. 237-238.

Research output: Contribution to journalArticle

@article{8b3ca7602e034b34b52902627fcb4637,
title = "Holomorphic endomorphisms of complex weyl chambers of the series Dn",
author = "Shulim Kaliman",
year = "1979",
month = "4",
day = "30",
doi = "10.1070/RM1979v034n02ABEH002928",
language = "English (US)",
volume = "34",
pages = "237--238",
journal = "Russian Mathematical Surveys",
issn = "0036-0279",
publisher = "IOP Publishing Ltd.",
number = "2",

}

TY - JOUR

T1 - Holomorphic endomorphisms of complex weyl chambers of the series Dn

AU - Kaliman, Shulim

PY - 1979/4/30

Y1 - 1979/4/30

UR - http://www.scopus.com/inward/record.url?scp=84957164380&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84957164380&partnerID=8YFLogxK

U2 - 10.1070/RM1979v034n02ABEH002928

DO - 10.1070/RM1979v034n02ABEH002928

M3 - Article

VL - 34

SP - 237

EP - 238

JO - Russian Mathematical Surveys

JF - Russian Mathematical Surveys

SN - 0036-0279

IS - 2

ER -